Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Briviact

Briviact

My son began to experience phsycosis, aggression and anxiety once he bagan taking Briviact. Has anyone else experienced this. Keep in mind he has Autism.

A MyEpilepsyTeam Member said:

Is it an allergy? I am allergic to Sabril and the same things happened to me. Have you rang or seen your neurologist? I mean, to me that's what it sounds like...

posted over 3 years ago
A MyEpilepsyTeam Member said:

I tale briviact and haven’t had any symptoms at all.

posted over 3 years ago
A MyEpilepsyTeam Member said:

Yes, I take Briviact. And it does have the adverse side effect of anxiety & aggression. Plus with him having Austim puts an increase on the adverse side effects due to how much the sensory skills affect his personality. My daughter who's now 16 has HFA, I know where your coming from. Do you ever give him vitamins like C, D, Fish Oil, & Magnesium? All are very beneficial for nerves/brain. Even have him soak in the tub at night for 20 mins in Epson Salt (1 cup) with Coconut oil (3 tbsp). Epson Salt has magnesium & sulfate in it. Both will relax and tone nerves while which helps with falling asleep at night. Plus the magnesium and sulfate stays in the system a good 18 hrs. It did wonders for my daughter when puberty kicked in. Eased cramps, mood, focus, etc. I hope this helps.

posted over 3 years ago
Already a Member? Log in